# SDR USAA950008

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11333
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shut Off Valve
- Part number: 32899023
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 508 - 'THE WING ANTI-ICE CAPACITY' MESSAGE CAME ON WITH THE WING AN TAIL ANTI-ICE TURNED ON.  ACFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT HPSOV NOT OPENING COMPLETELY WHEN AIR IS ON.  REPLACED THE RT HPSOV.  OPERATION CHECKS NORMAL.  (W)
